# SDR DALA2023112809749

- Difficulty date: November 23, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,634 hours, 15,218 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RVSM- SHIP 1604 EICAS DISAGREE AT FL360, INDICATED ALT CA 357, FO 360 STBY 264. PERFORMED QRH 10.4. CORRECTIVE ACTION: REPLACED CAP AOA PROBE AND PITOT PROBE, OPS NORMAL. (5004366)
